On the regularity theory of bi-Sobolev mappings

  • Claudia Capone

    Consiglio Nazionale delle Ricerche, Napoli, Italy
  • Maria Rosaria Formica

    Università degli Studi di Napoli Parthenope, Italy
  • Raffaella Giova

    Università degli Studi di Napoli Parthenope, Italy
  • Roberta Schiattarella

    Università degli Studi di Napoli Federico II, Italy

Abstract

Let Ω,ΩR2\Omega, \Omega' \subset \mathbb R^2 be bounded domains and let f:ΩΩf :\Omega \to \Omega' be a bi-Sobolev mapping. We provide regularity properties for the inverse map f1f^{–1} under suitable assumptions on qq-distortion function of ff.

Cite this article

Claudia Capone, Maria Rosaria Formica, Raffaella Giova, Roberta Schiattarella, On the regularity theory of bi-Sobolev mappings. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 24 (2013), no. 4, pp. 527–548

DOI 10.4171/RLM/665